# SDR PCAA9800701

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH INTO PHL, THE LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  CREW PERFORMED GO AROUND AND THEN GEAR EXTENDED NORMALLY.  MAINTENANCE TROUBLESHOT SYSTEM, COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED PSEU AS A PRECAUTION.  A/C RETURNED TO SERVICE.  (M)
